# SDR DALA2022030101312

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 83,985 hours, 26,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR 1L HANDLE IS COMING OFF. CORRECTIVE ACTION: RESECURED 1L DOOR HANDLE. (8732436)
